<  Back to the Polytechnique Montréal portal

Asymptotic stabilization of high-order feedforward systems with delays in the input

Xianfu Zhang, El-Kébir Boukas, Yungang Liu and Luc Baron

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17405/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 20, no. 12)
Publisher: Wiley
DOI: 10.1002/rnc.1521
Official URL: https://doi.org/10.1002/rnc.1521
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:58
Cite in APA 7: Zhang, X., Boukas, E.-K., Liu, Y., & Baron, L. (2010). Asymptotic stabilization of high-order feedforward systems with delays in the input. International Journal of Robust and Nonlinear Control, 20(12), 1395-1406. https://doi.org/10.1002/rnc.1521

Statistics

Dimensions

Repository Staff Only

View Item View Item